# SDR FDEA202205281324

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 14,132 hours, 5,169 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LS FLE OSS 499 CRACKED FORMER 114T2511-13 W/ANGLE 114T2511-11  28-MAY-2022 22:54  REPLACED L/W L/E FORMER STA. OSS499 REF E.A. H-5720-TO368711 P1 , SEQ. 165
